Filtros : "Wilson, R. C." Limpar

Filtros



Refine with date range


  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; WILSON, R. C. Minimal properties between T-1 and T-2. Houston Journal of Mathematics, Houston, v. 32, n. 2, p. 493-504, 2006.
    • APA

      Alas, O. T., & Wilson, R. C. (2006). Minimal properties between T-1 and T-2. Houston Journal of Mathematics, 32( 2), 493-504.
    • NLM

      Alas OT, Wilson RC. Minimal properties between T-1 and T-2. Houston Journal of Mathematics. 2006 ; 32( 2): 493-504.
    • Vancouver

      Alas OT, Wilson RC. Minimal properties between T-1 and T-2. Houston Journal of Mathematics. 2006 ; 32( 2): 493-504.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020